purple hands and palms, tremors, lightheaded, breathless, weak, achy. I could go on, but you get the point.
Amiodarone is a very serious drug with fantastic efficacy but also bad side effects. You didn't mention your dosage. In the beginning, they will give you very heavy doses so that it can saturate your tissues. It will gradually be stepped down. You will feel much better then. You must still be careful around the sun as it will turn your skin blue. And have regular blood, thyroid, and lung tests to monitor for toxicity. Ask your doc if he or she is willing to drop you down to 100mg. per day once you are on established maintaining dose. Good luck!
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2010 • 1 answer
Updated 24 Jun 2010 • 1 answer
Updated 24 Dec 2014 • 1 answer
Updated 19 Mar 2018 • 2 answers
Updated 17 Sep 2016 • 1 answer